MathSciNet Relay Station
MathSciNet bibliographic data
MR1072461 (91g:11128) 11R29
Pohst, M.; Martinet, J.; Diaz y Diaz, F. The minimum discriminant of totally real octic fields. J. Number Theory 36 (1990), no. 2, 145–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement